Irregular bleeding after taking Althea. Is it okay?
im taking althea pills since march 2012.im worried cause last week was supposed to be my 7 day free tablet and i was expecting friday for my period cause it usually come on the 7th day but it did not come.i still took another pack of pills for saturday.then sunday i had a very mild bleeding then after that no more.is it still okey?thank you.
Hello! As many oral contraceptives and althea have,and for this reason this irregular period can be from the use of contraceptives. If you have irregular bleeding for a long time you should consult with your GYN. Do not be worried
Answered: Wed, 27 Nov 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]